MAUDE Adverse Event Report: LIMACORPORATE S.P.A. MODULUS FEMORAL STEM; MANUAL IMPACTOR

LIMACORPORATE S.P.A. MODULUS FEMORAL STEM; MANUAL IMPACTOR
Model Number 9043.10.310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026 during a planned hip revision surgery, involving one tt with modulus r, the manual impactor (product code:9043.10.310 - lot: unknown) fractured during trialing with a size 23 trial stem, after femoral preparation with reamers.The extraction of the trial stem was difficult.The procedure was completed by implanting a revision stem, available on consignment at the hospital.Event occurred in italy.
 
Additional Manufacturer Narrative
No review of manufacturing records for complained parts can be performed either since lot number/product information is unknown.

Brand Name
MODULUS FEMORAL STEM
Common Device Name
MANUAL IMPACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25169993
Report Number3008021110-2026-00232
Device Sequence Number10138111
Product Code LXH
UDI-Device Identifier08033390024730
UDI-Public08033390024730
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9043.10.310
Device Catalogue Number9043.10.310
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown